MathSciNet Relay Station
MathSciNet bibliographic data
MR654337 (58 #31657) 62M05 (60J80 92A15)
Becker, Niels Estimation for discrete time branching processes with application to epidemics. Biometrics 33 (1977), no. 3, 515–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement